Ask a doctor

Severe Brain Complications After Migration of Juvederm Ultra 2. What Now?

After almost 7 months after having juvederm ultra 2 injected into glabella area,i am so ill from severe brain complications from juvederm migrating into brain circulation that i am now awaiting for more intense testing at a brain hospital.I am losing my eyesight after juvederm migrated into my eyes, i have confirmed corrosion of both corneas from chemical acid cells.My forehead,eyes and brain continuously burn 24 hours a day,i have strepptococcus related tear drop psoriasis all over my body.

Doctor Answers (2)

Juvederm migration

+1

Juvederm is a humectant and as such it pulls moisture from your body into it's self and expands.  But I have never heard of it going into your brain...  Of more concern is that it may have been inadvertantly injected into or is creating compression a vessel that feeds the eye. ( the glabella area is a high risk area for this).  This could obstruct blood flow and circulation to the eye. This is reported in the literature and if severe, it could cause blindness and other symptoms.  You need to follow up with your doctor to evaluate for Vitrase into the area of Juvederm to disolve it and see an ophthamologist ASAP.  Tell him your history. Loss of circulation can cause corrosion and ulceration on corneas.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 130 reviews

Juvederm migration

+1

I don't think anyone on this site is going to be able to answer this question for you. I've never seen nor heard of Juvederm migrating into the brain. It's not injected at a depth that would allow this. If you are already under the care of neurologists and a brain hospital I'd say you need to stick with their expertise and listen to what they say and advise you to do.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.